# SDR CA960612024

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010193
- Condition: Leaking
- Location: Nose Gear Door
- Part time: 19,773 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC FLUID FOUND AT NOSE BAY AND ON NOSE LANDING GEAR DOOR. LEAK CHECK FOUND A PIN HOLE ON THE LINE SURROUNDED BY SMALL CORROSION AREA.
